# SDR VNAA2015102100014

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 29,082 hours, 29,159 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Part number: 600591435
- Part serial: 1605
- Condition: Failed
- Location: Generator
- Part time: 29,082 hours, 29,159 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AIR DRIVEN GENERATOR INADVERTENTLY DEPLOYED DURING TAKEOFF ROTATION.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R AIR DRIVEN GENERATOR AUTO DEPLOYMENT CONTROL PANEL AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
